I have been on 90mg of Cymbalta for 3 yrs.and it has worked well to treat my depression , however, I have gained 35 lbs. I am an aerobic instructor and eat right, and heard that the Cymbalta can cause weight gain. Dr. changed med to Pristiq- only one day into it and I have NO energy at all and am still depressed. I know I haven't given it enough time, but is there anyone who thinks Pristiq is better than Cymbalta? Than you :)
Well it seems that a lot of docs are prescribing Prestiq lately. Many of our members are taking this or have tried it. The reviews are a mixed bag. Some people say it affects their libido...others say it causes them stomach problems. Here is our Member Medication Review on Prestiq for you to look at.
The one med I have heard consistently good things about as far as no weight gain is Wellbutrin. But everyone reacts differently to each medication.
Let us know what happens. I hope you find the med which works the best for you.
Was on Pristiq for 4 days...felt like I was on speed, having panic attacks. Went back to my Cymbalta...
I am sorry you had that experience...please do share your story on our Member Medication Review...other people will want to know this information!
The Pristiq made me have extremely low energy also. I now take it at night insteado f the morning...I sleep much better and am not groggy or tired the next day.